Solovay Robert M.. A nonconstructible set of integers. Transactions of the American Mathematical Society, vol. 127 , pp. 50–75 [Book Review]

Journal of Symbolic Logic 36 (2):340 (1971)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 76,419

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On a Spector ultrapower for the Solovay model.Vladimir Kanovei & Michiel van Lambalgen - 1997 - Mathematical Logic Quarterly 43 (3):389-395.
Semantische Aspekte pluraler prädikatenlogischer Sprachen.Jonathan Lukic - 2015 - Kriterion - Journal of Philosophy 29 (1):99-121.


Added to PP

20 (#566,060)

6 months
1 (#452,962)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Donald A. Martin
University of California, Los Angeles

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references